Rash after antibiotics and steroids

All of your notes sound exactly like my symptoms and I have been trying to find answers for a couple of years. . Yep, it started after age 40! This rash has developed after hiking in the mountains and after walking around Disney World. I don’t think it is weeds – for a while I thought it was heat, but have ruled that out because I have hiked in some pretty cool temperatures. A nurse told me once she thought it was a circulation issue. Have it right now after a long day of mountain hiking. I tried wearing ankle braces to keep the blood flowing, but it didn’t help. Please post if there is any new information!

Andre, I found your explanation and advice really helpful. I now suffer from severe allergic reactions to stingers, I’m predisposed I guess, because I react also to simple mosquito bites. Thankfully, I’ve avoided bee stings. My reaction to marine stingers is almost immediate, and within half an hour is severe. The welts come up, and then blisters form (bullous] and the itch is strong. The pain from the sting is only momentary. It’s the itching and swelling that becomes a problem, and for me the blisters can last for a week or two. The scars last for a long time, but eventually disappear. I’ve tried rashies for protection, even doubling, but that doesn’t work for me, so it’s a westsuit vest now (long arms]. So far the legs haven’t been hit, but if they do, then it will be a full wetsuit just so I can keep swimming. I take an antihistamine until the swelling stops, and steroid cream till the blisters subside. Hope this information helps someone else.

Disclaimer: The entire contents of this website are based upon the opinions of Dr. Mercola, unless otherwise noted. Individual articles are based upon the opinions of the respective author, who retains copyright as marked. The information on this website is not intended to replace a one-on-one relationship with a qualified health care professional and is not intended as medical advice. It is intended as a sharing of knowledge and information from the research and experience of Dr. Mercola and his community. Dr. Mercola encourages you to make your own health care decisions based upon your research and in partnership with a qualified health care professional. If you are pregnant, nursing, taking medication, or have a medical condition, consult your health care professional before using products based on this content.

Corticosteroids are more potent than NSAIDs in reducing inflammation and restoring function when the disease is active. Corticosteroids are particularly helpful when internal organs are affected. Corticosteroids can be given by mouth, injected directly into the joints and other tissues, or administered intravenously. Unfortunately, corticosteroids have serious side effects when given in high doses over prolonged periods, and the doctor will try to monitor the activity of the disease in order to use the lowest doses that are safe. Side effects of corticosteroids include weight gain , thinning of the bones and skin, infection, diabetes , facial puffiness, cataracts , and death (necrosis) of the tissues in large joints.

Rashes that characteristically occur as part of certain viral infections are called exanthems. Many rashes from viruses are more often symmetrical and affect the skin surface all over the body, including roseola and measles . Sometimes certain viral rashes are localized to the cheeks, such as parvovirus infections ( fifth disease ). Other viral infections, including herpes or shingles , are mostly localized to one part of the body. Patients with such rashes may or may not have other symptoms like coughing , sneezing , localized burning ,or stomach upset ( nausea ). Viral rashes usually last a few days to two weeks and resolve on their own.

Rash after antibiotics and steroids

rash after antibiotics and steroids

Corticosteroids are more potent than NSAIDs in reducing inflammation and restoring function when the disease is active. Corticosteroids are particularly helpful when internal organs are affected. Corticosteroids can be given by mouth, injected directly into the joints and other tissues, or administered intravenously. Unfortunately, corticosteroids have serious side effects when given in high doses over prolonged periods, and the doctor will try to monitor the activity of the disease in order to use the lowest doses that are safe. Side effects of corticosteroids include weight gain , thinning of the bones and skin, infection, diabetes , facial puffiness, cataracts , and death (necrosis) of the tissues in large joints.

Media:

rash after antibiotics and steroidsrash after antibiotics and steroidsrash after antibiotics and steroidsrash after antibiotics and steroidsrash after antibiotics and steroids